Research Repository

Browse by Author: Hu, J

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.


Zhang, Y, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC, Zhu, H, Hu, J and Zeng, Y (2017) Chaotification of a class of linear switching systems based on a Shilnikov criterion. Journal of the Franklin Institute, 354 (13). 5519 - 5536. ISSN 0016-0032

Kabir, E, Hu, J, Wang, Hua ORCID: 0000-0002-8465-0996 and Zhuo, G (2016) A novel statistical technique for intrusion detection systems. Future Generation Computer Systems. ISSN 0167-739X

Zhang, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Zhu, H, Hu, J and Zeng, Y (2015) Generating chaos for a class of linear switching control systems: A hybrid approach. Journal of The Franklin Institute, 352 (12). 5853 - 5865. ISSN 0016-0032

Book Section

Han, S, Tian, B, Zhang, Yanchun and Hu, J (2010) An Efficient Self-Healing Key Distribution Scheme with Constant-Size Personal Keys for Wireless Sensor Networks. In: 2010 IEEE International Conference on Communications. IEEE, pp. 1-5.

Conference or Workshop Item

Tilakasiri, K, Armstrong, Anona ORCID: 0000-0002-2158-088X and Heenetigala, Kumi (2012) Development of a corporate social responsibility framework in Sri Lanka. In: 2012 2nd International Conference on Applied Social Science(ICASS 2012), 01 February 2012-02 February 2012, Kuala Lumpur, Malaysia.

Sun, X and Wang, Hua ORCID: 0000-0002-8465-0996 (2010) Towards Identify Anonymization in Large Survey Rating Data. In: Network and System Security (NSS), 2010 4th International Conference on, 01 September 2010-03 September 2010, Melbourne, Australia.